RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 4  


Основные направления развития народного хозяйства СССР на 1976–1980 годы
578

Review articles
Theory of moving singular points of second order equations. II
N. P. Erugin
579

Ordinary Differential Equations
Optimal controls in coefficient problems for univalent functions
I. A. Aleksandrov, G. G. Zavozin, S. A. Kopanev
599
A problem of control from incomplete data
T. F. Filippova (Anan'ina)
612
The zeros of the oscillatory solutions of the equation $(p(t)x')'+f(t,$ $x,$ $x')=0$
M. Bartushek
621
Optimal processes in the case of weakly differentiable connections. I
G. M. Begalishvili
626
Singular solutions in problems of maximum optimization of dynamical systems with a quadratic quality criterion
S. T. Zavalishchin
637
On the question of the existence and uniqueness of the solution of ordinary differential equations
S. G. Kondratenya
645
A criterion for $\varepsilon $-controllability of a linear system
S. A. Nefedov, F. A. Sholokhovich
653
A convergent iteration method for constructing solutions to systems in standard form
Yu. A. Ryabov, D. K. Lika
658

Partial Differential Equations
A mathematical treatment of a certain problem of a longitudinal shock along a relaxing rod
S. I. Gaiduk
668
The branching of the solutions of mixed problems for almost linear hyperbolic systems of the plane
V. N. Gol'dberg
686
Existence of a generalized solution of the Tricomi problem. II
L. I. Kovalenko
700
A regional-structural method
V. L. Rvachev, A. P. Slesarenko
720
Apriori-Abschätzungen der Lösungen von Randwertproblemen für einige Differentialoperatorgleichungen
N. J. Yurchuk
729

Short Communications
The solutions of Painlevé's fifth equation
V. I. Gromak
740
On the question of the asymptotic properties of the renewal equation
V. A. Derbenev
743
A criterion for the nonoscillation of a linear difference equation
V. Ya. Derr
747
Necessary and sufficient conditions for the disconjugacy of the solutions of a second order linear equation
I. V. Kamenev
751
On conditions for the monocyclicity of a certain system of differential equations
I. A. Konovalov
754
A certain variant of an identity of Picone type, and Sturm's theorems for higher order ordinary differential equations
L. M. Kuks
758
A certain class of linear integral operators
A. A. Kuleshov
760
On the Tricomi problem for a second order linear equation of mixed type
H. M. Nadzafov
763
On the question of stability with respect to the first approximation
R. A. Prokhorova
766
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019